# SDR SWAA2023053129212

- Difficulty date: April 19, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727B TO BS 767 AT LEVEL STR 25R RBL 22 WL 156 AFT CARGO COMPARTMENT 2023-258114<[01] TOOL USED: SOLAR POWER CALIPER N/P: 500-464; N/S: B17030932 DUE DATE: 13-FEB-24;[02] REPLACED SUPPORT ZEE AND FASTENERS LOC. BTW BS 727 TO BS 767 AT LEVEL STR 25R RBL 22 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7500 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
